ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 22

On a Sufficient Condition for the Existence of a Periodic Part in the Shunkov Group

A. A. Shlepkin

The group G is saturated with groups from the set of groups if any a finite subgroup K of G is contained in a subgroup of G, which is isomorphic to some group in ?. The set ? from the above definition is called the saturating set for the group. By the Shunkov group G we mean a group in which for any of its finite subgroup H in the factor group NG(H)/H any two conjugate elements of prime order generate a finite subgroup. The Shunkov group does not have to be periodic. Therefore, the problem of the location of elements of finite order in the Shunkov group with the saturation condition must be solved separately. If in a group G all elements of finite orders are contained in a periodic subgroup of the group G, then it is called the periodic part of the group G. It was proved that a periodic Shunkov group, saturated with finite simple non-abelian groups of Lie type of rank 1, is isomorphic to a group of Lie type of rank 1 over a suitable locally finite field. In this paper we consider arbitrary Shunkov groups (not necessarily periodic). It is proved that the Shunkov group G, saturated with groups from the set of finite simple groups of Lie type of rank 1, has a periodic part that is isomorphic to a simple group of Lie type of rank 1 over a sutable locally finite field.

For citation:

Shlepkin A.A. On a Sufficient Condition for the Existence of a Periodic Part in the Shunkov Group. The Bulletin of Irkutsk State University. Series Mathematics, 2017, vol. 22, pp. 90-105. (In Russian). https://doi.org/10.26516/1997-7670.2017.22.90

groups saturated with the set of groups, Shunkov group

1. Dicman A. P. O centre p - grupp [On p - group center]. Trudy seminara po teorii grupp, Moscow, 1938, pp. 30–34. (In Russian).

2. Kargapolov M.I. Merzljakov. Ju.I. Osnovy teorii grupp [Fundamentals of group theory]. Moscow: Nauka Publ., 1982. (In Russian).

3. Kuznecov A.A, Lytkina D.V., Tuhvatulina L.R., Filippov K.A. Gruppy s usloviem nasyshhennosti [Groups with saturation conditions]. Krasnoyarsk. Krasnojar. gos. agrar. un-t Publ., 2010. (In Russian).

4. Kuznecov A.A. Filippov K.A., Gruppy, nasyshhennye zadannym mnozhestvom grupp [Groups, saturated with given set of groups]. Sib. jelektron. mat. izv., 2011, vol. 8, pp. 230–246. (In Russian).

5. Li B. Dzh. Lytkina D.V. O silovskih 2-podgruppah periodicheskih grupp, nasyshhennyh konechnymi prostymi gruppami [On sylow 2-subgroups of periodic groups, saturated with finite simple groups]. Sib. matem. zhurn., 2016, Vol. 57. no6, pp. 1313–1319. (In Russian).

6. Lytkina D.V. On groups saturated by finite simple groups. Algebra and Logic, 2009, Vol. 48, no. 5, pp. 357-370. https://doi.org/10.1007/s10469-009-9063-z

7. Lytkina D.V. Stroenie gruppy porjadki jelementov kotoroj ne prevoshodjat chisla 4 [The structure of a group of orders of elements of which does not exceed 4]. Matem. sist., 2005, Vol. 4, pp. 54–59. (In Russian).

8. Lytkina D.V. Periodicheskie gruppy, nasyshhennye prjamymi proivedenijami konechnyh prostyh grupp II [Periodic groups, saturated with direct products of finite simple groups II]. Siberian Mathematical Journal, 2011, Vol. 52, pp.1096–1112. (In Russian). https://doi.org/10.1134/S0037446611050120

9. Mazurov V.D. Konechnye gruppy [Finite groups] Algebra. Topologija. Gemetrija. Moscow: VINITI, 1976, Vol. 14, pp. 5–56. (In Russian).

10. Ostylovskij A. N. Shunkov V.P. O lokal’noj konechnosti odnogo klassa grupp s usloviem minimal’nosti [On the local finiteness of a class of groups with the minimality condition]. Issledovanija po teorii grupp, 1975, pp. 32–48. (In Russian).

11. Sanov I.N Reshenie problemy Bernsajda dlja perioda 4 [Solution of the Burnside problem for period 4]. Uchen. zapiski LGU. Ser. Matem., 1940, no. 55 pp. 166–170. (In Russian).

12. Filippov K.A. O periodicheskoj chasti gruppy Shunkova, nasyshhennoj L2(pn) [On the periodic part of the Shunkov group saturated with L2(pn)]. Vestnik SibGAU, 2012, no 1, pp. 67–72. (In Russian).

13. Filippov K.A. On periodic groups saturated by finite simple groups. Siberian Math. J., 2012, Vol. 53, no. 2, pp. 345–351.

14. Shlepkin A.A. O Periodicheskih gruppah i gruppah Shunkova, nasyshhennyh unitarnymi gruppami stepeni 3 [On periodic groups and Shunkov groups saturated with unitary groups of degree 3]. Trudy instituta matematiki i mehaniki UrO RAN,2016, Vol. 22, no. 3, pp. 299–307. (In Russian).

15. Shlepkin A.A. On the periodic Shunkov group saturated by finite simple groups of Lie type 1. Izv. Irkutsk. Gos. Univ., Ser. Mat., 2016, Vol.16, pp. 102–116. (In Russian).

16. Shlepkin A.A. Gruppy Shunkova, nasyshhennye spletennymi gruppami. [Shunkov groups, saturated with woven groups.] Sib. jelektron. matemat. izv., 2013, Vol. 10. pp. 56–64. (In Russian).

17. Shlepkin A. K. Soprjazhenno biprimitivno konechnye gruppy, soderzhashhie konechnye nerazreshimye podgruppy [Conjugately biprimitively finite groups containing finite unsolvable subgroups]. Tret’ja mezhdunar. konf. po algebre. Sb. tez. Krasnojarsk, 1993. (In Russian).

18. Shlepkin A. K. O soprjazhenno biprimitivno konechnyh gruppah s usloviem primarnoj minimal’nosti, [On conjugate biprimitively finite groups with a primary minimum condition]. Algebra and Logic, 1983. no. 22. 226–231. (In Russian).

19. Shlepkin A. K. Gruppy Shunkova s dopolnitel’nymi ogranichenijam [Shunkov groups with additional restrictions], Krasnoyarsk. state. Univer. Publ., 1999. (In Russian).

20. Shunkov V.P. Ob odnom klasse p-grupp [On a class of p-groups]. Algebra and Logic, 1970, no. 4, pp. 484–496. (In Russian).

21. J.L. Alperin, R. Brauer, D. Gorenstein, Finite simple groups of 2-rang two. Collection of articles dedicated to the memori of Abraham Adrian Albert. Scripta Math. 29, no 3–4, pp. 191–214, 1973.

22. Blacbern N. Same remarks on Chernikov , s groups. J. Math. 1962, no 6, pp. 525–554.

23. John N. Bray, Derek F. Holt, Colva M. Ronty - Dougal. The Maximal Subgroups of the Low - Dimensional Finite Classical groups. Cambridge university press. 2013.

24. Carter R. W. Simple groups of Lie type. New York, Wiley and Sons, 1972.

Full text (russian)